Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Lincoln, IL

June 25, 2013DeWitt County, McLean County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 4:16 PM CDT for DeWitt County, McLean County, Piatt County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2013, 4:16 PM CDT (21:16 UTC)
Expired
Jun 25, 2013, 5:00 PM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2609 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WUUS53 KILX 252116
SVRILX
ILC039-113-147-252200-
/O.NEW.KILX.SV.W.0083.130625T2116Z-130625T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  EXTREME NORTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 500 PM CDT

* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  HEYWORTH...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LE ROY...FARMER CITY...SAYBROOK...MORAINE VIEW STATE PARK...
  ARROWSMITH AND BELLFLOWER.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 143 AND 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4025 8846 4024 8860 4018 8899 4035 8904
      4050 8847
TIME...MOT...LOC 2117Z 255DEG 23KT 4029 8882

HAIL...1.00IN
WIND...60MPH

$$

MILLER
2 follow-up statements
101 
WWUS53 KILX 252127
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
427 PM CDT TUE JUN 25 2013

ILC039-113-147-252200-
/O.CON.KILX.SV.W.0083.000000T0000Z-130625T2200Z/
MCLEAN IL-PIATT IL-DE WITT IL-
427 PM CDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE WITT...EXTREME NORTHEASTERN PIATT AND SOUTHEASTERN MCLEAN COUNTIES
UNTIL 500 PM CDT...

AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LE ROY...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FARMER CITY...SAYBROOK...MORAINE VIEW STATE PARK...ARROWSMITH AND
BELLFLOWER.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 147 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4020 8890 4041 8879 4050 8847 4025 8846
      4024 8860
TIME...MOT...LOC 2128Z 255DEG 23KT 4030 8873

HAIL...0.75IN
WIND...60MPH

$$

MILLER
087 
WWUS53 KILX 252154
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT TUE JUN 25 2013

ILC039-113-147-252204-
/O.EXP.KILX.SV.W.0083.000000T0000Z-130625T2200Z/
MCLEAN IL-PIATT IL-DE WITT IL-
454 PM CDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DE WITT...EXTREME
NORTHEASTERN PIATT AND SOUTHEASTERN MCLEAN COUNTIES WILL EXPIRE AT
500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH ADDITIONAL
THUNDERSTORMS EARLY THIS EVENING.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4020 8890 4041 8879 4050 8847 4025 8846
      4024 8860
TIME...MOT...LOC 2154Z 255DEG 23KT 4027 8850

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:17 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 25, 3:17 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE JUN 25 2013

.DISCUSSION...
ISSUED 300 PM CDT TUE JUN 25 2013

SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS.
FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A
CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE
THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER
THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN
THE FORECAST THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY.

WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH
TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND
THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2
INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS
REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST
LINE ACROSS N IL IS POSSIBLE.

ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE
VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO
CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION
HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM
A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE
SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US
INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL
WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE
THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR
WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO
ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES.

THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE
EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY
ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA
REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL
AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART
INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO
ACCOUNT FOR THAT.

THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS
THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO
SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP
ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS
EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER
LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND
HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND
POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS
TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT
PERIOD OF SEVERE STORMS.

STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES
INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY
DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS
THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY
REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER
LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS
THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS
COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON
NORTHWEST WINDS.

LONG TERM...SATURDAY THROUGH TUESDAY.

WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS
A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND
RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT
WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE
EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING
AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP
LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING
TO CREATE SHOWERS AND ISOLATED STORMS.

TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND
LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD.

SHIMON
&&

.AVIATION...
ISSUED 1252 PM CDT TUE JUN 25 2013

PERIODS OF THUNDERSTORMS ARE EXPECTED AT ALL OF THE TAF SITES IN
CENTRAL AND EASTERN IL THE NEXT 24 HOURS. THE HIGH RESOLUTION
MODELS LIKE THE HRRR...RUC AND LOCAL WRF ARE IN FAIR AGREEMENT
THAT AT LEAST SCT CONVECTION WILL DEVELOP LATER THIS AFTERNOON IN
WEST CENTRAL IL...IN RESPONSE TO ABUNDANT INSTABILITY AND A
SHORTWAVE NOW MOVING TOWARD CENTRAL MO...AND IMPACT THE TAF SITES
AROUND 21-23Z.

AM ANTICIPATING A BRIEF RESPITE IN THE CONVECTION AS THE
ATMOSPHERE LIKELY STABILIZES...DUE TO RAIN FROM LATER AFTERNOON
STORMS...AROUND OR SHORTLY AFTER SUNSET.

LATER IN THE EVENING AND OVERNIGHT...THE SHORT RANGE AND HIGH
RESOLUTION MODELS ARE IN FAIR AGREEMENT THAT SCT CONVECTION WILL
REDEVELOP CLOSE TO OR SHORTLY AFTER MIDNIGHT IN RESPONSE TO AMPLE
LOW LEVEL MOISTURE AND INCREASING LOW LEVEL WINDS/MOISTURE
TRANSPORT. AT THIS TIME IT APPEARS THAT THE MOST LIKELY AREA TO
EXPERIENCE THIS WILL BE IN THE NORTHERN TAF SITES FROM KPIA-KBMI.
AM CONFIDENT THIS WILL IMPACT THESE AREAS...SO WENT WITH A
PREDOMINANT TSRA GROUP FOR A FEW HOURS BEFORE DAYBREAK. CONFIDENCE
WANES WITH SOUTHWARD AND EASTWARD EXTENT AS THE MODELS DO NOT
AGREE ON THE PROPAGATION OF THE STORMS.

MILLER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ027>031.

&&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT TUE JUN 25 2013

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
331 PM CDT TUE JUN 25 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE
POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF
DAYS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 1 AM TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED
TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 2 AM TONIGHT.

ILZ038-042>046-048-051>055-057-261100-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-
MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER
PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE
MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM.

ILZ056-061>063-066>068-071>073-261100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY
EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM.

SHIMON

In the hours before

Local storm report, Jun 25, 10:32 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             WILLIAMSVILLE           39.95N 89.56W
06/24/2013  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            DELAYED REPORT. TIME ESTIMATED BASED ON RADAR. NICKEL TO
            QUARTER SIZE HAIL. LASTED FOR 5 TO 10 MINUTES.

&&

SHIMON
Special weather statement, Jun 25, 2:13 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT TUE JUN 25 2013

ILZ036-037-041-252015-
FULTON-MASON-TAZEWELL-
213 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST MASON...SOUTHEAST
FULTON AND TAZEWELL COUNTIES UNTIL 315 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATH...OR 11 MILES SOUTHWEST OF HAVANA...
MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HAVANA...
  MANITO...
  GREEN VALLEY...
  DELAVAN...
  SOUTH PEKIN...

OTHER LOCATIONS AFFECTED INCLUDE...MARBLETOWN...CHATAUQUA PARK...
POPLAR CITY...TOPEKA...GOOFY RIDGE AND FOREST CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4067 8949 4041 8931 4018 9020 4023 9027
TIME...MOT...LOC 1913Z 245DEG 26KT 4022 9018

MILLER
Local storm report, Jun 25, 3:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLOOD            3 W IPAVA               40.35N 90.38W
06/25/2013                   FULTON             IL   PUBLIC

            SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
            TABLE GROVE. FROM COUNTY ESDA.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:58 AM CDTRiver Flood WarningILXFulton, Knox17 hr
Jun 25, 1:59 PM CDTFlash Flood WatchILXKnox, Marshall, Peoria, Stark, Woodford13 hr
Jun 25, 2:13 PM CDTSpecial Weather StatementILXTazewell62 min
Jun 25, 2:56 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell49 min
Jun 25, 3:01 PM CDTSevere Thunderstorm WarningILXFulton59 min
Jun 25, 3:48 PM CDTAreal Flood AdvisoryILXFulton4 hr
Jun 25, 4:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell52 min
Jun 25, 4:30 PM CDTAreal Flood AdvisoryILXDeWitt, Fulton, Logan, McLean, Mason, Tazewell6 hr
Jun 25, 4:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean46 min
Jun 25, 4:50 PM CDTSpecial Weather StatementILXChampaign55 min
Jun 25, 5:45 PM CDTSpecial Weather StatementILXPiatt45 min
Jun 25, 6:27 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion63 min
Jun 25, 6:32 PM CDTAreal Flood AdvisoryILXChampaign, Piatt5 hr
Jun 25, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar, Moultrie67 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.